# SDR RRXA980247

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

IR TURN-BACK, WX RADAR INOP, NO RETURNS (GND OR WX).  REMOVED AND REPLACED RADAR RT, OPS CHECK GOOD ON GROUND.
